Publications

Ternary Quadratic Forms and Half-Integral Weight Modular Forms, LMS Journal of Computation and Mathematics, volume 15, pp 418-435 (2012).

Special Values of Anticyclotomic L-Functions Modulo $\lambda$, Manuscripta Mathematica, Volume 145, Issue 3, pp 449-472 (2014).

(with M. Ram Murty) A Note on $q$-Analogues of Dirichlet $L$-Functions, International Journal of Number Theory, Volume 12, Issue 03, pp 765-773 (2016).

(with Naomi Tanabe) Determining Hilbert Modular Forms by Central Values of Rankin-Selberg Convolutions: The Level Aspect, Transactions of the AMS (2017)

(with Naomi Tanabe) Determining Hilbert Modular Forms by Central Values of Rankin-Selberg Convolutions: The Weight Aspect, The Ramanujan Journal (2017). DOI:10.1007/s11139-017-9891-8.

(with Shabnam Akhtari, Kevser Aktas, Kirsti Biggs, Kathleen Petersen and Lola Thompson) Lower Bounds for Heights in Relative Galois Extensions, to appear in Research Directions in Number Theory (2017).

(with Wissam Raji) Non-vanishing of L-functions of Hilbert Modular Forms Inside the Critical Strip, to appear in Acta Arithmetica, 2018.

(with Naomi Tanabe) Non-vanishing of central values of Rankin-Selberg L-functions of Hilbert modular forms, submitted for publication, 2018.

(with Amir Akbary) Value-distribution of cubic Hecke L-functions, 28 pages, submitted for publication, 2018.